RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 10, Issue 2  


Recursive MDS-codes and recursively differentiable quasigroups
S. González, E. Couselo, V. T. Markov, A. A. Nechaev
3
Random graphs and grammars on graphs
V. A. Malyshev
30
Inequalities for the number of high-probability outcomes of a multinomial scheme
V. G. Mikhailov
45
Multivariate chi-square distribution for a nonhomogeneous multinomial scheme
B. I. Selivanov, V. P. Chistyakov
52
On the number of solutions of the Diophantine equation of Frobenius
S. Sertöz
62
Locally $GQ(3,5)$-graphs and geometries with short lines
A. A. Makhnev
72
On discrete sublinear and superlinear operators
V. D. Matveenko
87
Fast enumeration of combinatorial objects
B. Ya. Ryabko
101
On strongly essential systems of functions in $P_k$
V. A. Orlov
120
On Slupecki classes for deterministic functions
S. S. Marchenkov
128
Construction in $P_k$ of maximal classes that do not have finite bases
E. A. Mikheeva
137
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019